# SDR CALA2013080690189

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 74,886 hours, 27,897 cycles
- Engine: Pwa PW2040
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part serial: W1260650624
- Condition: Faulty
- Location: Recirc Fan
- Component: Fan
- Component part number: 6457053
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE LT RECIRCULATION FAN ANNUNCIATOR LIGHT CYCLES ON AND OFF WITH ACCOMPANIED OVERHEAD LIGHT. FOUND WIRE FAULTY.
